Woman almost dies from an allergic reaction after taking prescribed antidepressants

All medications have side effects for some people and it’s important to keep that in mind. Some of them can be minor but others can be dangerous. They can even be deadly. This is an example of a dangerous allergic reaction. You should never take a medication if you’re allergic to an ingredient and you should also read all of the information you can about side effects.

Key Takeaways:

  • n October 2016, Sandy’s doctor changed her prescription and started her on a low dose of a new bipolar drug. Her body didn’t react at first
  • Now in critical condition, she waited for answers. About this time the doctors finally told her that the bipolar medication was causing the reaction, which was called Toxic Epidermal Necrolysis.
  • But in the eyes of psychiatrists, it’s never the drug’s fault. Even when the drug causes a severe, near fatal reaction, the problems with the drugs are never addressed.

“A 35-year-old woman from Texas, Sandy Simonson, experienced a near-fatal reaction to a round of prescription anti-depressants.”

http://www.naturalnews.com/2017-03-14-woman-almost-dies-from-an-allergic-reaction-after-taking-prescribed-antidepressants.html

Pin It on Pinterest

Share This
Malcare WordPress Security